应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2014, Vol. 30 Issue (1): 12-22    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
Group Structure and Narrowing Effectiveness of Best-Possible Bounds for Copulas Specified at a Single Interior Point
Xu Fuxia, Dong Yongquan, Wang Zhongzhi
School of Science, Tianjin Polytechnic University; Department of Mathematics and Information Science, Tangshan Normal University; School of Mathematics and Physics, Anhui University of Technology

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn